# SDR SWIA200617575

- Difficulty date: October 24, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 8,540 hours, 7,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXTERIOR PULL HANDLE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW PAX DOOR PULL HANDLE P/N NR 601R31804-7 AS PER CRJ 200 AMM REF 52-11-03-400-004.
